SSRIs make me more irritable - Social Anxiety Forum
 
Thread Tools
post #1 of 8 (permalink) Old 07-15-2019, 08:45 PM Thread Starter
SAS Member
 
Join Date: Jun 2017
Posts: 48

SSRIs make me more irritable


I'm uniquely angrier at my parents whenever I try an antidepressant - anyone experience this? I've been put on three antidepressants, two SSRIs (sertraline for 3 years, prozac 6 months) and more recently an SNRI (currently 3 weeks on). Apart from the exact same impotency issues, my irritability also feels so familiar, even my parents commented on it. I barely feel any empathy no matter what I do or say to them. And none of these antidepressants have any effect on intrusive embarrassing memories or my social anxiety.

At least when I'm not on antidepressants I'm a human being and my family loves me. I put a lot of hope in duloxetine since it's an snri and I thought it would be different, but they're all the same, and I just want to stop taking medication again.
harrys is offline  
Sponsored Links
Advertisement
 
post #2 of 8 (permalink) Old 07-16-2019, 03:56 AM
SAS Member
 
Hopeforall's Avatar
 
Join Date: May 2019
Posts: 302
Question: are you overweight or obese?
Hopeforall is offline  
post #3 of 8 (permalink) Old 07-16-2019, 05:59 AM Thread Starter
SAS Member
 
Join Date: Jun 2017
Posts: 48
Quote:
Originally Posted by Hopeforall View Post
Question: are you overweight or obese?
Yeah I'm obese
harrys is offline  
 
post #4 of 8 (permalink) Old 07-16-2019, 07:10 AM
Stoicism / ACT / CFT
 
SplendidBob's Avatar
 
Join Date: May 2014
Location: UK
Language: English
Gender: Male
Posts: 11,631
Quote:
Originally Posted by harrys View Post
Yeah I'm obese
Makes no difference, ignore him..

Honestly, if you have given 2 SSRI's long trials at higher doses, and an SNRI those classes of meds aren't likely to do much for you.

Do they help with mood / anxiety at all? It's a balancing act between side effects and efficacy, so it really comes down to how much they help you.

Enough about me, lets talk about you, what do you think about me?
SplendidBob is offline  
post #5 of 8 (permalink) Old 07-16-2019, 08:23 AM
SAS Member
 
Hopeforall's Avatar
 
Join Date: May 2019
Posts: 302
Quote:
Originally Posted by SplendidBob View Post
Quote:
Originally Posted by harrys View Post
Yeah I'm obese
Makes no difference, ignore him..

Honestly, if you have given 2 SSRI's long trials at higher doses, and an SNRI those classes of meds aren't likely to do much for you.

Do they help with mood / anxiety at all? It's a balancing act between side effects and efficacy, so it really comes down to how much they help you.
Ignore her*
And who gave you the right to talk to me like this?
And it makes a lot of difference since antidepressants are fat soluble drugs do your research before you say nonsense and grow up.
What a child, im sure you will never be successful at life with this pathetic mentality
Hopeforall is offline  
post #6 of 8 (permalink) Old 07-16-2019, 08:24 AM
SAS Member
 
Hopeforall's Avatar
 
Join Date: May 2019
Posts: 302
Quote:
Originally Posted by SplendidBob View Post
Quote:
Originally Posted by harrys View Post
Yeah I'm obese
Makes no difference, ignore him..

Honestly, if you have given 2 SSRI's long trials at higher doses, and an SNRI those classes of meds aren't likely to do much for you.


Do they help with mood / anxiety at all? It's a balancing act between side effects and efficacy, so it really comes down to how much they help you.
Are you crazy?
SSRI may not be perfect but they still are the most studied drugs.
Stop with your pathetic childish thinking
Hopeforall is offline  
post #7 of 8 (permalink) Old 07-16-2019, 08:27 AM
SAS Member
 
Hopeforall's Avatar
 
Join Date: May 2019
Posts: 302
Quote:
Originally Posted by harrys View Post
Quote:
Originally Posted by Hopeforall View Post
Question: are you overweight or obese?
Yeah I'm obese
Antidepressants are fat soluble drugs and obese people need low doses!
Do your research.
Try a low dosage and see the results.
Zoloft : try 25 mg only
Paxil 10 mg
When I was obese I only needed 25 mg of zoloft now im skinny again after a long diet I need 150 mg.
My dr told me antidepressants are lipophilic.
Try a low doses and you will get better!!!
Gd luck
Hopeforall is offline  
post #8 of 8 (permalink) Old 07-16-2019, 08:29 AM
SAS Member
 
Hopeforall's Avatar
 
Join Date: May 2019
Posts: 302
https://www.google.com/amp/s/www.huf...5aba8ed2a9/amp


Lifestyle or physical changes can also affect the odds of developing side effects. Wolfe said a change in body fat may increase the likelihood of a medication reaction down the road. “Some drugs are lipid-soluble and may concentrate in fatty tissues, such as some anti-anxiety meds, meaning you need a lower dose to avoid side effects,” she said.
Hopeforall is offline  
Reply

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page



Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

 
For the best viewing experience please update your browser to Google Chrome